A female asked:
i took plan b a week and a half ago and i just have some cramping and bloating right now i haven't bled yet my period was do 6 days ago is it normal?
1 doctor answer
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Is it normal to have spotting and cramping for two weeks on and off after taking plan B when just finished your period a 2 days before
I was five days late for my period and now it is bright red blood with clots and i go through a tampon every hour is that normal
Went to the er 5 days ago with severe pain in my ears they said it was a bad tooth i took the antibiotics and pain meds now it is hurting again 1 day after i stoped taking it what should i do
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month